Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
=-D

diarrhea 2 weeks in (what do i do?)

Not for the weak stomach. Any advice is appreciated.

So my first 12 days were me breaking out slightly more then usual, day 13 and 14 I cleared almost completely up only 10% of the breakouts, also I took up drinking coffee about 30oz a day with lots of 18% cream. Day 14 in I had bad gas and some diarrhea, I get this maybe once a year and I figured I was just due for it and blamed it on the coffee, well the next day I had diarrhea again but not as bad but developed an irritating rash down there :shhh: . Now day 16 I haven't passed a bowel movement today (nothing abnormal to me) but for the passed 3 days anal leakage which I have never had before has been very very itchy, tommorow is sunday I believe the derms office is closed, should I wait till monday to see what he has to say or stop accutane for sunday? I'm really afraid of Chron's disease should I be worried? On the other hand I'm really happy I haven't broke out today at all :D It's a wonderful change from waking up to 20 new pimples on my face.

FYI: I'm 23 male

Edited by =-D

Share this post


Link to post
Share on other sites
Wow! Scary stuff! If it were me, I would stop pills immediately until I could talk to my doctor. Good luck! Hope you get better.

thank you for your concern, I will be doing that. I have further read and seatorrhea is caused by liver damage, maybe accutane isn't reacting well with my liver, I really wish I didn't take my dose today. I hope no serious damage has been done and am sad that something that finally works doesn't agree with me.

Share this post


Link to post
Share on other sites
Wow! Scary stuff! If it were me, I would stop pills immediately until I could talk to my doctor. Good luck! Hope you get better.

thank you for your concern, I will be doing that. I have further read and seatorrhea is caused by liver damage, maybe accutane isn't reacting well with my liver, I really wish I didn't take my dose today. I hope no serious damage has been done and am sad that something that finally works doesn't agree with me.

Anal leakage and itching can also be caused by hemorrhoids. So don't freak out yet. BUT don't take any more Accutane until you've spoken with your derm and had some tests done. :)

Cut down on the coffee and cream, too. You may also be lactose intolerant.

Share this post


Link to post
Share on other sites
Wow! Scary stuff! If it were me, I would stop pills immediately until I could talk to my doctor. Good luck! Hope you get better.

thank you for your concern, I will be doing that. I have further read and seatorrhea is caused by liver damage, maybe accutane isn't reacting well with my liver, I really wish I didn't take my dose today. I hope no serious damage has been done and am sad that something that finally works doesn't agree with me.

Anal leakage and itching can also be caused by hemorrhoids. So don't freak out yet. BUT don't take any more Accutane until you've spoken with your derm and had some tests done. :)

Cut down on the coffee and cream, too. You may also be lactose intolerant.

Well I used to drink coffee off and on before, only because it would upset my stomach with or without cream and it made me gassy so it wouldn't be the cream causing all the problems, but I can see it as a factor. This morning I was very itchy on my bottom (my itch is right in the exit of the anus) So I made a bowel movement and it came out very soft and oily looking, also it smelt foul, this I have never seen before. This is my symptoms for the past 4 days; when it's dry I'm good for about an hour then when I pass gas, which I've been doing constantly for the past 3 days, it irritates the area again, so then I go to check it out and it's moist and I have to wipe to dry it off again and again every hour or so (I also see some bright red blood when I wipe, I assume it's fresh blood and caused by maybe a hemorrhoid or the rash).

Also I'd really like to workout today I just recently got back into my workouts full stride, and yesterday I didn't workout cause I was scared it could affect me negatively.

Edited by =-D

Share this post


Link to post
Share on other sites

My derm is closed today opens tommorow, I was thinking of going to a walk in clinic but I'm a bit embarrassed, maybe I'll just wait for tomorrow.

Share this post


Link to post
Share on other sites

Ok well I find out today that his office is closed again today, So I'm going to have to see him tommorow, I wonder If I can continue on accutane cause this will be day 2 I am missing.

I've also forgot to mention a few things, for the passed 3 days I've been having very wet soft light brown stools, and for the past 3 years I have had small spots bright red blood while wiping off and on (I know I should have gotten this checked out but it was embarrassing and wasn't a big bother), I'm thinking it's like you said hemorrhoids. Gosh I should really go to the doctors clinic but I don't want them to look at my bottom unless they are a specialist.. very embarrassing.

Edited by =-D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×